IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1996 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2097    
    Printed48    
    Emailed0    
    PDF Downloaded88    
    Comments [Add]    
    Cited by others 2    

Recommend this journal

 

 DRUG WATCH
Year : 2013  |  Volume : 45  |  Issue : 3  |  Page : 305-306

A case of rhabdomyolysis complicated with acute renal failure after resumption of fenofibrate therapy: A first report


1 Faculty of Medicine, Internal Medicine Clinic, Bezmialem Vakif University, 34093 Fatih, Istanbul, Turkey
2 Faculty of Medicine, Family Medicine Clinic, Recep Tayyip Erdogan University, 53100 Rize, Turkey

Correspondence Address:
Muharrem Kiskac
Faculty of Medicine, Internal Medicine Clinic, Bezmialem Vakif University, 34093 Fatih, Istanbul
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.111912

Rights and Permissions

Adverse effects due to use of fibrates often relate to the skeletal muscle, kidneys, or liver. Rhabdomyolysis is a most serious potential adverse effect. We present a case of resumed fenofibrate induced rhabdomyolysis complicated with acute renal failure.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow